Cobordismes de plongments et produits homotopiques

O. Burlet

Commentarii mathematici Helvetici (1971)

  • Volume: 46, page 277-288
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Burlet, O.. "Cobordismes de plongments et produits homotopiques." Commentarii mathematici Helvetici 46 (1971): 277-288. <>.

author = {Burlet, O.},
journal = {Commentarii mathematici Helvetici},
pages = {277-288},
title = {Cobordismes de plongments et produits homotopiques},
url = {},
volume = {46},
year = {1971},

AU - Burlet, O.
TI - Cobordismes de plongments et produits homotopiques
JO - Commentarii mathematici Helvetici
PY - 1971
VL - 46
SP - 277
EP - 288
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.